Abstract and Applied Analysis
Volume 4 (1999), Issue 2, Pages 127-139

Semilinear Volterra integrodifferential equations with nonlocal initial conditions

Sergiu Aizicovici1 and Mark Mckibben2

1Department of Mathematics, Ohio University, Athens 45701, Ohio, USA
2Department of Mathematics andComputer Science, Goucher College, Towson 21204, Maryland, USA

Received 20 June 1999

Copyright © 1999 Sergiu Aizicovici and Mark Mckibben. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We establish the global existence of mild solutions to a class of nonlocal Cauchy problems associated with semilinear Volterra integrodifferential equations in a Banach space.